# SDR AUS20030469

- Difficulty date: May 1, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Condition: Worn
- Location: Mlg
- Part time: 15,490 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR SLOW TO OPERATE. SUSPECT CAUSED BY A COMBINATION OF DOOR RIGGING AND DRAG LINK WEAR.  THE DOOR RIGGING WAS CLOSELY EXAMINED AND THE INBOARD DOOR ADJUSTMENT WAS CONSIDERED TO BE A BIT TIGHT. THE INBOARD DOOR WAS ADJUSTED. THE EMERGENCY EXTENSION ACTUATOR WAS REPLACED AND MINOR ADJUSTMENTS MADE TO THE RIGGING.  THE DRAG BRACE LOWER LINK INBOARD UPPER BUSH FOUND TO BE SLIGHTLY OFF CENTER AND WAS ADJUSTED TO BE CENTRALIZED.  THE UPPER OUTBOARD DRAG LINK BUSHING WAS FOUND FLOATING IN THE CASTING AND WAS SECURED.  THE RT LANDING GEAR, GEAR UP AND GEAR DOWN HYDRAULIC LINES WERE THEN FLUSHED CLEAN.  FUNCTIONAL CHECKS WERE CARRIED OUT WITHOUT FAULT.
